# SDR 04FDEA01013

- Difficulty date: April 21, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFE DAMAGE FOUND AT BS 950E 12 TO 950E 19 BETWEEN STR 25L TO STR 26L.  SKIN CHAFE FOUND TO BE OUT OF LIMITS FROM BS 950E 12 - 950E 19.  REPAIRED DAMAGED SKIN FROM 950E 12 TO 950E 19 BETWEEN STR 25L TO 26L PER SRM 53-30-3 FIG 1.
